# SDR SWAA2018022620065

- Difficulty date: January 31, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 36,696 hours, 17,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD LOWER SUPPORT CORRODED AT BS 947, BETWEEN RBL 12 TO LBL 4.  R&R SUPPORT PER SRM AND DWG.
